# SDR ALG2006F00005

- Difficulty date: January 8, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N597AL
- Make and model: Bell 407
- Aircraft serial: 53091
- Engine: Allsn 250C47B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: APC303001383
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR FAILED IN FLIGHT AND WOULD NOT RESET.  REMOVED AND REPLACED STARTER/GENERATOR BRUSHES AND RETURNED TO SERVICE.  (K)
